I have been regularly taking 50 mg. shots of enbrel a week for the past seven months. It has worked wonders. However, over the past six weeks I have noticed a flare of psoriasis on my scalp along the hairline and my facial skin has become increasingly sensitive, has broken out in acne and the acne lesions are very, very slow to heal. Could the slow healing be due to the enbrel? Also, should I ask my doctor about cutting back on the dosage to allow healing? Would a 50 mg shot every two weeks be a possibility or does the drug activity in my blood stream make waiting every two weeks counter productive?
DMARDs for Arthritis Q & A
I am currently taking humira for AS but I also have endometriosis which I was taking the lupron injections for is there any drug interactions if I took both.
I have lupus and sjogren syndrome started on remicade and now are going every month. It was working but last month they increased my dose and this has made me back to square one-pain and tried all the time. I know I have to be on mtx at the same time but it make me more tired-so I stopped it for the other months and restarted this month-but only did it one time. Could I be rejecting the remicade now. They told me that could happen. On the lower dose I had great engery and felt great -little pain and stiffness-Should I ask to go back to the lower dose?
My questions are regarding a 48 yr. old male patient that was diagnosed with rheumatoid on Feb. 6, 2004 (with a rheumatoid factor of 300+). His current medications are: -Prednisone 5mg daily (began Feb. 6th) -Minocycline 100mg (antibiotic)every 12 hr. for fighting the acne caused by the prednisone and in aiding the treatment of rheumatoid (began April 5th) -Methotrexate 20 mg once a week (began March 19th) -Folic Acid 4mg daily -Tramadol HCL 50mg for pain as needed Is methotrexate known to cause nausea (an hour after taking it and lasting for 24 hr. with or without food)? The weekly treatment was recently changed from taking all 8 tablets at one time to taking 4 tablets in the morning and 4 tablets in the evening in an effort to reduce the nausea yet the result is the same. There is the possibility that the methotrexate will be replaced with another medication because of the nausea. Are there other medications (proven to be equally successful in fighting rheumatoid) with less severe side effects than damage to the liver or kidneys that the methotrexate may cause? Every 8 weeks tests are performed to learn of any damage. And is it general practice not to test the rheumaoid factor as treatment progresses (or more than once).
I have spondyloarthritis and need the latest treatment recommendtions. At the present time, the pain is in the left neck and 24 hour headaches.